Notes on the factorisation of infinite cyclic groups

Milan Sekanina

Czechoslovak Mathematical Journal (1959)

  • Volume: 09, Issue: 4, page 485-495
  • ISSN: 0011-4642

How to cite


Sekanina, Milan. "Замечания к факторизации бесконечной циклической группы." Czechoslovak Mathematical Journal 09.4 (1959): 485-495. <>.

author = {Sekanina, Milan},
journal = {Czechoslovak Mathematical Journal},
keywords = {number theory},
language = {rus},
number = {4},
pages = {485-495},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Замечания к факторизации бесконечной циклической группы},
url = {},
volume = {09},
year = {1959},

AU - Sekanina, Milan
TI - Замечания к факторизации бесконечной циклической группы
JO - Czechoslovak Mathematical Journal
PY - 1959
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 09
IS - 4
SP - 485
EP - 495
LA - rus
KW - number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.